# SDR 20000503SH006

- Difficulty date: February 23, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N194BH
- Make and model: Snias AS350B2
- Aircraft serial: 2903
- System (JASC): 2434 · DC Generator-Alternator
- Part: Brush Block
- Part number: 150SG10095
- Condition: Failed
- Location: Generator
- Component: Generator
- Component part number: 150SG122Q
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

WHILE ON A SIGHTSEEING FLIGHT ON MAUI, HAWAII ON 2-23-00 AT APPROXIMATELY 3 PM HST, PILOT EXPERIENCED A LOW VOLTAGE CONDITION ON THE AIRCRAFT.  PILOT THEN ELECTED TO  MAKE A PRECAUTIONARY LANDING AT KEANAE PENNINSULA.  FURTHER INVESTIGATION FOUND THE BATTERY WAS LOW DUE TO GENERATOR FAILURE.  THE BATTERY AND THE GENERATOR WERE REPLACED AND FUNCTIONALLY CHECKED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
